# SDR 2010FA0001201

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Aircraft: N395KT
- Make and model: Piagio P180
- Aircraft serial: 1044
- Aircraft time: 7,306 hours, 5,718 cycles
- Engine: Pwa PT6A66
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BAGGAGE DOOR LIGHT IN FLIGHT.
